GERD Home > When to Report Adverse Reactions to Curcumin

Final Thoughts

If you think you are experiencing a side effect of curcumin, please let your healthcare provider know. Also, let your healthcare provider know if you develop something that "just does not seem right." While it may not be a side effect of curcumin, your healthcare provider will be able to diagnose and treat the problem.
 
Because little is known about the possible side effects of curcumin, any information that individuals provide about possible side effects they experience is valuable to the scientific community.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.